# SDR RU3A20140211009

- Difficulty date: February 11, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 14,100 hours, 7,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER TE SKIN CRACKED IAW STC SA01615SE.  REPAIRED IAW FIS EO 15-28-11 DATED 2/23/15.
